The Suslin operator in applicative theories: Its proof-theoretic analysis via ordinal theories

Jäger, Gerhard; Probst, Dieter (2011). The Suslin operator in applicative theories: Its proof-theoretic analysis via ordinal theories. Annals of pure and applied logic, 162(8), pp. 647-660. Amsterdam: Elsevier 10.1016/j.apal.2011.01.009

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)
08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)

UniBE Contributor:

Jäger, Gerhard Max

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

0168-0072

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:27

Last Modified:

03 Sep 2019 15:07

Publisher DOI:

10.1016/j.apal.2011.01.009

Web of Science ID:

000292065300002

URI:

https://boris.unibe.ch/id/eprint/9984 (FactScience: 215807)

Actions (login required)

Edit item Edit item
Provide Feedback